Lipschitz regularity and approximate differentiability of the Diperna-Lions flow
Rendiconti del Seminario Matematico della Università di Padova, Volume 114  (2005), p. 29-50
@article{RSMUP_2005__114__29_0,
     author = {Ambrosio, Luigi and Lecumberry, Myriam and Maniglia, Stefania},
     title = {Lipschitz regularity and approximate differentiability of the Diperna-Lions flow},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {114},
     year = {2005},
     pages = {29-50},
     zbl = {pre05058745},
     mrnumber = {2207860},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_2005__114__29_0}
}
Ambrosio, Luigi; Lecumberry, Myriam; Maniglia, Stefania. Lipschitz regularity and approximate differentiability of the Diperna-Lions flow. Rendiconti del Seminario Matematico della Università di Padova, Volume 114 (2005) , pp. 29-50. http://www.numdam.org/item/RSMUP_2005__114__29_0/

[1] L. Ambrosio - N. Fusco - D. Pallara, Functions of bounded variation and free discontinuity problems. Oxford Mathematical Monographs, 2000. | MR 1857292 | Zbl 0957.49001

[2] L. Ambrosio, Transport equation and Cauchy problem for BV vector fields. Inventiones Mathematicae, 158 (2004), pp. 227-260. | MR 2096794 | Zbl 1075.35087

[3] L. Ambrosio, Lecture notes on transport equation and Cauchy problem for BV vector fields and applications. Preprint, 2004 (available at http:// cvgmt.sns.it).

[4] L. Ambrosio - J. Malý, Very weak notions of differentiability. Preprint, 2005 (available at http://cvgmt.sns.it). | MR 2332676

[5] I. Capuzzo Dolcetta - B. Perthame, On some analogy between different approaches to first order PDE's with nonsmooth coefficients. Adv. Math. Sci Appl., 6 (1996), pp. 689-703. | MR 1411988 | Zbl 0865.35032

[6] F. Colombini- N. Lerner, Uniqueness of continuous solutions for BV vector fields. Duke Math. J., 111 (2002), pp. 357-384. | MR 1882138 | Zbl 1017.35029

[7] C. Le Bris - P. L. Lions, Renormalized solutions of some transport equations with partially W1;1 velocities and applications. Annali di Matematica, 183 (2003), pp. 97-130. | MR 2044334 | Zbl 1170.35364

[8] R. J. Di Perna - P. L. Lions: Ordinary differential equations, transport theory and Sobolev spaces. Invent. Math., 98 (1989), pp. 511-547. | MR 1022305 | Zbl 0696.34049

[9] H. Federer, Geometric Measure Theory. Springer, 1969. | MR 257325 | Zbl 0176.00801

[10] N. Lerner: Transport equations with partially BV velocities. Preprint, 2004. | Numdam | MR 2124585 | Zbl 1170.35362

[11] P. L. Lions, Sur les équations différentielles ordinaires et les équations de transport. C. R. Acad. Sci. Paris Sér. I, 326 (1998), pp. 833-838. | MR 1648524 | Zbl 0919.34028

[12] E. M. Stein: Singular integrals and differentiability properties of functions. Princeton University Press, 1970. | MR 290095 | Zbl 0207.13501